Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/79583
Title: The Sato-Tate conjecture on average for small angles
Authors: Baier, Stephan
Zhao, Liangyi
Keywords: DRNTU::Science::Mathematics::Number theory
Issue Date: 2009
Source: Baier, S. & Zhao, L. (2009). The Sato-Tate conjecture on average for small angles. Transactions of the American Mathematical Society, 361(4), 1811–1832.
Series/Report no.: Transactions of the American mathematical society
Abstract: We obtain average results on the Sato-Tate conjecture for elliptic curves for small angles.
URI: https://hdl.handle.net/10356/79583
http://hdl.handle.net/10220/4557
ISSN: 1088-6850
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
The Sato-Tate conjecture on average for small angles.pdf288.76 kBAdobe PDFThumbnail
View/Open

Page view(s) 10

745
Updated on Jun 27, 2022

Download(s) 5

510
Updated on Jun 27, 2022

Google ScholarTM

Check

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.